# SDR IPXA2022012878391

- Difficulty date: January 16, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 58,163 hours, 19,573 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stiffener
- Part number: 111T20057
- Condition: None
- Location: Center Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON CENTER WING TANK STIFFENER (P/N:111T2005-7) ON STA 785.9 , LBL 11.REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.82.01, UPS EO B767-5740-58151-C AND UPS EO E767-5720-76672-A.
